# SDR CA070420001

- Difficulty date: April 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Doug DC-4
- Engine: Pwa R20007M2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 153084
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPLACED NR 14 CYLINDER ON NR 4 ENGINE, DUE TO CRACK.  AIRCRAFT RETURNED TO SERVICE. (TC NR 20070420001)
